Letters to the editor

A. N. Zemlyakov, Anatoly Katok, N. L. Zmatrakov, V. I. Frolov

Research output: Contribution to journalLetter

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)1051-1052
Number of pages2
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume20
Issue number6
DOIs
Publication statusPublished - Dec 1 1976

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Zemlyakov, A. N., Katok, A., Zmatrakov, N. L., & Frolov, V. I. (1976). Letters to the editor. Mathematical Notes of the Academy of Sciences of the USSR, 20(6), 1051-1052. https://doi.org/10.1007/BF01095202